Volume 49 (2006)


1 (April), 2 (August), 3 (December)

Liu, J., N'Guerekata, G., Minh, N. V. and Vu, Q. P.;
Bounded Solutions of Parabolic Equations in Continuous Function Spaces
pp. 337--355.
Hoshiga, A.;
The Existence of Global Solutions to Systems of Quasilinear Wave Equations with Quadratic Nonlinearities in 2-Dimensional Space
pp. 357--384.
Philos, Ch. G., Purnaras, I. K. and Sficas, Y. G.;
Asymptotic Decay of the Oscillatory Solutions to First Order Non-Autonomous Linear Unstable Type Delay Differential Equations
pp. 385--413.
Hayashi, N. and Naumkin, P. I.;
Asymptotics in Time of Solutions to Nonlinear Schrodinger Equations in Two Space Dimensions
pp. 415--425.
Chuan, L. H., Tsujikawa, T. and Yagi, A.;
Asymptotic Behavior of Solutions for Forest Kinematic Model
pp. 427--449.
Joshi, N., Kajiwara, K. and Mazzocco, M.;
Generating Function Associated with the Hankel Determinant Formula for the Solutions of the Painleve IV Equation
pp. 451--468.
Kabeya, Y. and Morishita, H.;
Multiplicity of Positive Radial Solutions to a Higher Dimensional Scalar-Field Equation Involving the Critical Sobolev Exponent under the Robin Condition
pp. 469--503.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles